# SDR SWAA2022030746193

- Difficulty date: April 11, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,872 hours, 32,689 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spoiler
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 SPOILER HAS 1 EACH DISBOND LOCATED 21' FROM OUTBD SIDE; 14' FROM L/E MARKED IN RED / REPAIRED 1EA DISBONDED ON #4 SPOILER LOCATED 21' FROM O/B SIDE 14' FROM L/E PER SRM 51-70-10-2R-2 AND SRM 51-70-10-2R-0.
